Alert archive / West Virginia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 61, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Jun 21, 2015, 6:14 PM EDT for Braxton County, Nicholas County, Webster County, West Virginia. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2015, 6:14 PM EDT (22:14 UTC)
- Expired
- Jun 21, 2015, 7:00 PM EDT
- In force
- 46 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
Counties Braxton County, WV, Nicholas County, WV, Webster County, WV
The radar
The Charleston,WV radar (KRLX), 120 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 6:45 PM EDT | TSTM WND DMG | 4 Nnw Webster Springs, WV | TWO REPORTS OF TREES DOWN ALONG 3100 BLOCK OF DIANA DRIVE |
| Jun 21, 6:45 PM EDT | TSTM WND DMG | 4 Nnw Webster Springs, WV | TWO REPORTS OF TREES DOWN ALONG 3100 BLOCK OF DIANNA DRIVE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 10.2 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 958 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
347
WUUS51 KRLX 212214
SVRRLX
WVC007-067-101-212300-
/O.NEW.KRLX.SV.W.0061.150621T2214Z-150621T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
614 PM EDT SUN JUN 21 2015
THE NATIONAL WEATHER SERVICE IN CHARLESTON WEST VIRGINIA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN NICHOLAS COUNTY IN WEST VIRGINIA...
SOUTHEASTERN BRAXTON COUNTY IN WEST VIRGINIA...
WEBSTER COUNTY IN WEST VIRGINIA...
* UNTIL 700 PM EDT
* AT 614 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL AND DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SUTTON...AND MOVING
EAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
SUTTON...WEBSTER SPRINGS...ADDISON (WEBSTER SPRINGS)...HOLLY RIVER
STATE...FLATWOODS...ERBACON...DIANA...WANETA...HACKER VALLEY...
LITTLE BIRCH...BERGOO AND CENTRALIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
PLEASE REPORT HAIL OR STRONG WIND TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3839 8024 3836 8029 3857 8075 3874 8067
3865 8025 3853 8018
TIME...MOT...LOC 2214Z 290DEG 21KT 3863 8064
$$
122 follow-up statements
644
WWUS51 KRLX 212240
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
640 PM EDT SUN JUN 21 2015
WVC007-067-212247-
/O.CAN.KRLX.SV.W.0061.000000T0000Z-150621T2300Z/
NICHOLAS WV-BRAXTON WV-
640 PM EDT SUN JUN 21 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN NICHOLAS AND
SOUTHEASTERN BRAXTON COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3839 8024 3836 8029 3853 8065 3868 8044
3853 8018
TIME...MOT...LOC 2237Z 315DEG 28KT 3853 8046
$$
WVC101-212300-
/O.CON.KRLX.SV.W.0061.000000T0000Z-150621T2300Z/
WEBSTER WV-
640 PM EDT SUN JUN 21 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR CENTRAL WEBSTER COUNTY...
AT 637 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING HALF DOLLAR SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED NEAR WEBSTER SPRINGS...MOVING SOUTHEAST
AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
WEBSTER SPRINGS...ADDISON (WEBSTER SPRINGS)...ERBACON...DIANA...
WANETA AND BERGOO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. IT HAS SINCE
WEAKENED A BUT BUT MAY STRENGTHEN BEFORE MOVING OUT OF WEBSTER
COUNTY. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3839 8024 3836 8029 3853 8065 3868 8044
3853 8018
TIME...MOT...LOC 2237Z 315DEG 28KT 3853 8046
$$
12144
WWUS51 KRLX 212300
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
700 PM EDT SUN JUN 21 2015
WVC101-212310-
/O.EXP.KRLX.SV.W.0061.000000T0000Z-150621T2300Z/
WEBSTER WV-
700 PM EDT SUN JUN 21 2015
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WEBSTER COUNTY HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS. THEREFORE THE WARNING HAS BEEN ALLOWED TO
EXPIRE. HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3839 8024 3836 8029 3853 8065 3868 8044
3853 8018
TIME...MOT...LOC 2259Z 290DEG 21KT 3853 8046
$$
12What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 4:45 PM EDT, 1 hour 29 minutes earlier.
Area forecast discussion, Jun 21, 4:45 PM EDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 445 PM EDT SUN JUN 21 2015 .SYNOPSIS... A MEANDERING EAST TO WEST FRONT WILL MEANDER/OSCILLATE NORTH AND SOUTH. ROUNDS OF CONVECTION. TEMPERATURES MAY TREND LOWER TOWARD THE WEEKEND. && .NEAR TERM /THROUGH MONDAY/... FAIRLY UNIFORM CU FIELD OVER THE CWA THIS AFTERNOON WITH MOIST BL IN PLACE. REMAINING DEBRIS CLOUDS HAVE SHIFTED INTO SOUTHERN COAL FIELDS AND CENTRAL VA. OTHERWISE...SWIFT MID LEVEL FLOW LEADING TO A FEW GUSTY WIND REPORTS HERE AND THERE. LATEST RAP AND HRRR MODELS BOTH SEEM TO ADVERTISE THAT THE BEST FOCUS FOR CONVECTIVE INITIATION THIS AFTERNOON WILL BE ACROSS THE SOUTHERN COAL FIELDS OF WV. MAIN AXIS OF INSTABILITY AND MOISTURE STRETCHES ACROSS CENTRAL KY AND INTO SRN WV WHICH CORRELATES WELL WITH HIRES MODELS...AND EXPECTED CONVECTIVE DEVELOPMENT. 88D RETURNS FROM 1820Z ARE JUST STARTING TO SHOW SIGNS OF DEVELOPMENT IN KY...AND VA WV BORDERS. FOR TEMPS...MADE MINOR TWEAKS TO TEMPS MAX TEMPS...LEANING A LITTLE CLOSER TO MAV NUMBERS OVER THE MET. && .SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/... FIGURING THE BOUNDARY LAYER WINDS WILL INCREASE MONDAY NIGHT...WILL GO WITH A WARMER NIGHT IN THE OHIO VALLEY COUNTIES. 925 MB WINDS WINDS ON NAM ABOUT 30 TO 35 KNOTS VCNTY PKB. AS IS USUALLY THE CASE IN THE SUMMER...TIMING THE FRONT SOUTH...AND HOW FAR SOUTH IT MAKES IT BY WEDNESDAY MORNING IS DIFFICULT. WILL NOT GO WITH THE FASTER 12Z GFS AT THIS TIME...BUT STILL PLAY UP FAVORABLE TIMING FOR AFTERNOON CONVECTION. FIGURING 2500 CAPE COULD DEVELOP...WITH SOME SEVERE CELLS POSSIBLE. HAVE POPS LOWERING NORTH TO SOUTH...OVERNIGHT TUESDAY NIGHT...AS FRONT SINKS SOUTH. NOT CONFIDENT AT THIS TIME...THAT THE FRONTAL ZONE WILL CLEAR SOUTHERN COUNTIES...SO LEFT SOME 20/30 POPS EVEN DURING THE PREDAWN/DAWN TIME FRAME FOR WEDNESDAY. WILL TRY TO KEEP NORTHERN COUNTIES DRY A BIT LONGER ON WEDNESDAY. HAVE THE FRONT LIFTING BACK NORTH WEDNESDAY NIGHT INTO THURSDAY. && .LONG TERM /THURSDAY THROUGH SUNDAY/... WE CONTINUE TO RIDE THE RAIN TRAIN WITH THE FRONTAL ZONE OSCILLATING IN OUR VICINITY. WITH THE 500 MB RIDGE OUT WEST...HAVE AFTERNOON TEMPERATURES TRENDING TOWARD BELOW NORMAL BY THE WEEKEND. REMAIN HAVE THE FRONT LIFTING BACK NORTH WEDNESDAY NIGHT INTO THURSDAY. SO WILL INCREASE POPS CENTRAL AND NORTHERN COUNTIES DURING THE DAY ON THURSDAY. MOST SIGNIFICANT WAVE ACTION/500 MB TROF/ APPEARS TO BE SATURDAY INTO SATURDAY...SO DESPITE BEING DAY 6/7 WILL INCLUDE SOME LIKELY POPS. THOSE MAXIMUM TEMPERATURES SHOULD BE HELD DOWN TOO. USE WPC MEDIUM RANGE GUIDANCE FOR MAJORITY OF TIME FRAME. && .AVIATION /20Z SUNDAY THROUGH FRIDAY/... LOW LEVEL BOUNDARY LEVELS QUITE MOIST THIS MORNING WITH 70 PLUS DP VALUES STRETCHING UP ALONG THE OHIO RIVER. WE HAVE BEEN A LITTLE SLOW TO SEE LIFTING OF STRATCU DECK BY A FEW MORE HOURS. DEBRIS CLOUD FROM PREVIOUS NIGHTS MCS HAS MORE OR LESS WASHED OUT ACROSS THE SOUTHERN COALFIELDS AND CENTRAL VIRGINIA....WHILE BL STRATCU REMAIN NORTH AND WEST. PUSHED FOCUS FOR CONVECTIVE DEVELOPMENT FURTHER SOUTH AS WEAK DISTURBANCES MOVE ACROSS...AND BEST INSTABILITY RESIDES. SFC FLOW A BIT GUSTY DURING THE AFTERNOON HOURS. KEPT GENERALLY MVFR CONDITIONS FOR OVERNIGHT HOURS...THE EXCEPTION BEING KEKN WHERE SOME BRIEF IFR CAN BE EXPECTED FOR THE EARLY MORNING. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z SUNDAY... FORECAST CONFIDENCE: LOW TO MEDIUM. ALTERNATE SCENARIOS: TIMING...ANY THUNDERSTORM THAT DIRECTLY HITS AN AIRPORT THIS AFTERNOON COULD BRING IFR CONDITIONS AND STRONG WIND GUSTS. .AFTER 18Z SUNDAY... IFR POSSIBLE TUESDAY IN SHOWERS AND THUNDERSTORMS. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...JSH/ARJ NEAR TERM...KMC SHORT TERM...JSH/KTB LONG TERM...KTB AVIATION...KMC
Hazardous weather outlook, Jun 21, 3:31 PM EDT, 2 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 331 PM EDT SUN JUN 21 2015 KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020-027>032- 037>040-046-047-221945- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-WAYNE-CABELL-MASON- JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT- CALHOUN-RITCHIE-DODDRIDGE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR- NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 331 PM EDT SUN JUN 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO AND MUCH OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. DAMAGING WINDS AND LARGE HAIL ARE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TUESDAY AFTERNOON AND EVENING. DAMAGING WINDS ARE THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VAZ003-004-WVZ024>026-033>036-221945- DICKENSON-BUCHANAN-MINGO-LOGAN-BOONE-MCDOWELL-WYOMING-RALEIGH- FAYETTE- 331 PM EDT SUN JUN 21 2015 ...SEVERE THUNDERSTORM WATCH 323 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND SOUTHERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SEVERE THUNDERSTORMS ARE POSSIBLE TUESDAY AFTERNOON AND EVENING. DAMAGING WINDS ARE THE MAIN THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 21, 3:58 PM EDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
358 PM EDT SUN JUN 21 2015
VAZ003-004-WVZ033-034-212100-
BUCHANAN-DICKENSON-MCDOWELL-WYOMING-
358 PM EDT SUN JUN 21 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT DICKENSON...BUCHANAN...
MCDOWELL AND SOUTHEASTERN WYOMING COUNTIES...
AT 358 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR WENONAH TO NEAR SHELBY GAP...AND MOVING SOUTH AT
10 MPH.
WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
WELCH...CLINTWOOD...GRUNDY...HAYSI...JOHN FLANNAGAN LAKE...
DAVENPORT...BREAKS INTERSTATE...GARY...WAR...NORTHFORK...TRAMMEL...
DAVY...BRADSHAW...CLINCHCO...KEYSTONE...ANAWALT...KIMBALL...
HERNDON...JOLO AND OAKWOOD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3702 8248 3713 8255 3720 8255 3727 8235
3733 8226 3757 8132 3751 8122 3746 8131
3742 8128 3742 8131 3727 8142 3726 8150
3721 8156 3720 8168 3724 8174 3713 8192
3712 8200 3705 8205 3704 8217 3696 8236
TIME...MOT...LOC 1958Z 339DEG 8KT 3753 8123 3719 8254
12Special weather statement, Jun 21, 4:58 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
458 PM EDT SUN JUN 21 2015
VAZ003-004-WVZ033-212130-
BUCHANAN-DICKENSON-MCDOWELL-
458 PM EDT SUN JUN 21 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN DICKENSON...
SOUTHERN BUCHANAN AND SOUTHEASTERN MCDOWELL COUNTIES...
AT 458 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM BRAMWELL TO NEAR WISE...AND MOVING SOUTH AT 15 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
DAVENPORT...GARY...WAR...TRAMMEL...ANAWALT...JENKINJONES...
MAYBEURY...OAKWOOD...MCCLURE...NORA AND CUCUMBER.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3705 8249 3707 8250 3708 8248 3739 8133
3727 8142 3726 8150 3721 8156 3720 8168
3724 8174 3720 8176 3718 8185 3713 8192
3712 8200 3705 8205 3704 8217 3699 8226
3700 8229 3696 8236
TIME...MOT...LOC 2058Z 346DEG 12KT 3734 8130 3702 8249
12Special weather statement, Jun 21, 6:06 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
606 PM EDT SUN JUN 21 2015
WVZ028-038-212300-
WEBSTER-BRAXTON-
606 PM EDT SUN JUN 21 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN BRAXTON AND WEBSTER
COUNTIES...
AT 606 PM EDT...A STRONG THUNDERSTORM WAS OVER SUTTON...MOVING
SOUTHEAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
SUTTON...WEBSTER SPRINGS...GASSAWAY...ADDISON (WEBSTER SPRINGS)...
FLATWOODS...ERBACON...DIANA...WANETA...HACKER VALLEY...LITTLE
BIRCH...BERGOO AND CENTRALIA.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3839 8024 3835 8031 3852 8066 3853 8065
3853 8071 3858 8081 3875 8072 3861 8023
3852 8018
TIME...MOT...LOC 2206Z 294DEG 21KT 3864 8069
12Local storm report, Jun 21, 6:10 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
610 PM EDT SUN JUN 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL SUTTON 38.67N 80.71W
06/21/2015 E0.70 INCH BRAXTON WV TRAINED SPOTTER
SPOTTER REPORTED DIME SIZE HAIL IN SUTTON
&&
EVENT NUMBER RLX1501409
SLThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 8:47 PM EDT | Flash Flood Warning | RLX | Clay, Nicholas, Webster | 6 hr |
| Jun 21, 3:31 PM EDT | Severe Thunderstorm Warning | RLX | McDowell, Mingo | 44 min |
| Jun 21, 3:58 PM EDT | Special Weather Statement | RLX | McDowell | 62 min |
| Jun 21, 6:06 PM EDT | Special Weather Statement | RLX | Braxton, Webster | 54 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.